# SDR 2025FA0000446

- Difficulty date: June 5, 2025
- Submitted: July 3, 2025
- Operation: General aviation
- Aircraft: N22FA
- Make and model: Cirrus SR22
- Aircraft serial: 0782
- Aircraft time: 4,255 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16402504
- Condition: Corroded
- Location: Zone 700
- Part time: 165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL BRAKE DISC IS CRACKED 60% AROUND THE CINRCUMFRENECE, SIGNIFICANT AMOUNT OF MATERIAL MISSING. BRAKE DISC IS CORRODED, RUSTED & HOLES IN IT.
